# SDR UPS07149605

- Difficulty date: April 4, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS NEAR TAIL STAND BALL.  THREE EACH DENTS/GOUGES 2 FWD OF TAIL BALL, 1 AFT OF TAIL BALL ARE BLENDED & SKIN THICKNESS MEASURED.  ALL ARE WITHIN REPAIR CATEGORY -C- OF SRM 53-10-12 PG 111/112.  REPAIR DUE WITHIN 50 FLT CYCLES.  THREE GOUGES HAVE BEEN DRESSED OUT.  [SUP 05-07-07]  REMOVED BALL FITTING AT FRAME 85. REMOVED FASTENERS FOR REPAIR. REF A300 S/M 53-10-12 200 PG BLK. TRANSFERRED TO ECA 010948.  THIS ITEM CLEARED AT THIS TIME.  SEE ECA'S 010948 AND 010949 FOR WORK ACCOMPLISHED.
